advertisement
Question
Posted by: Mike M | 2011-03-07

Cym Gen 60mg

Hi,

My wife went to our family doctor in mid jan and was diagnosed wit h depression. She was put on Cym Gen 60mg. After about a week she started becoming emotially detached from me. We started fighting about things that happened years ago. She says she loves me but has no emotional attachement with me. When I ask what is wrong she says she does not know.

I work away from home as I''m in construction, and have been since we were married 15 years ago. I am confused and can not find any deffinitive information about Cym Gen and its side effects and how to help and understand.

Please help I feel my marrige is going down the drain, and it all started when she was put on Cymgen

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Mike

Unfortunately you are not the first experiencing the effects an antidepressant may have on a relationship, and you are probably spot-on.

Have a look at this article for more info: http://bit.ly/enalcZ

Cymgen is the generic equivalent of Cymbalta and contains Duloxetine as the active ingredient.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Nadia | 2011-07-03

Hi there.I would like to know what the side effects arf of 30mg Cymgen.Can someone help me?Thanx

Reply to Nadia
Posted by: pharmacist | 2011-03-10

Hi Mike

Unfortunately you are not the first experiencing the effects an antidepressant may have on a relationship, and you are probably spot-on.

Have a look at this article for more info: http://bit.ly/enalcZ

Cymgen is the generic equivalent of Cymbalta and contains Duloxetine as the active ingredient.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement